Volume 4 May 1975, January 1976

From NZJM

Jump to: navigation, search

Mathematical Chronicle Vol. 4 (1975-6)

Table of contents.

David Gauld: Local contractibility of PL(M) for a compact manifold, pp 1-6

D T Hogan: Extensions of real valued functions, pp 7-12

J F Rigby: Congruence axioms for absolute geometry, pp 13-44

David Gauld: Corrections to "PLk is not locally contractible if k>4," 75-76

Max K Agoston: Twenty years of differenatial topology: some highlights, pp 77-89

David Gauld: Calculating homology groups using submersions, pp 90-93

T R Hamlett: The at worst removable discontinuities of functions and cluster sets, pp 94-100

T R Hamlett: Semi-continuous functions, pp 101-107

D T Hogan: Quotient quasi-uniformities, pp 108-111

V Karunakaran: On a class of meromorphic starlike functions in the unit disc, pp 112-121

Paul E Long and William D Hammers: Certain non-continuous retract functions, pp 122-140

R M Renner: Evaluation by power series of the means of normal order statistics samples of sizes six and seven, pp 141-147

M Schroder: Adherence operators and a way of multiplying convergence structures, pp 148-162

G C Wake: A functional boundary value problem, pp 163-170

W J Walker: An application of the Poincare-Bendixson theory to a three dimensional system of equations, pp 171-176

Personal tools